# SDR SWAA023041

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 63,605 hours, 68,802 cycles
- System (JASC): 2612 · Fire Detection
- Part: Duct
- Part number: 6578947
- Condition: Ruptured
- Location: A/C Bay
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

( AIR TURNBACK )………………………FWD CARGO FIRE DETECTION ACTIVATED WITH SMOKE IN CABIN, DISCHARGED BOTTLE.                               MX FERRY TO DALLAS. FOUND RH PNEUMATIC DUCT RUPURED IN A/C MIX BAY.    R&R PNEUMATIC DUCT PER MM.
